Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nightmares and bed wetting despite taking Cymbalta for anxiety?

My 23 old daughter is in nursing school, under stress, she takes clonopan, BCP, and Cymbalta for anxiety. She also has Scoliosis. She is adopted so I have no other medical history. She is 50 -pounds overweight but works out and has dropped some lately She has had nightmares, the doc increased her Cymbalta and they went away. She took herself off of the Cymbalta but is now back on and noticed bed wetting twice and nightmares again. Is this stress or could it be the medication? Thanks so much, I am her mom!
Fri, 14 Feb 2020
Report Abuse
General Surgeon 's  Response
Hello,

Frequent urination, insomnia are common side effects of Duloxetine (Cymbalta) use. Kindly start meditations for her to control better way the issue and discuss the need of dose adjustment or else way change of molecule as per his or her clinical decision from her treating consultant.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes nightmares and bed wetting despite taking Cymbalta for anxiety?

Hello, Frequent urination, insomnia are common side effects of Duloxetine (Cymbalta) use. Kindly start meditations for her to control better way the issue and discuss the need of dose adjustment or else way change of molecule as per his or her clinical decision from her treating consultant. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon